# SDR SCNA11013

- Difficulty date: May 20, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 37,288 hours, 14,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MAIN FLAP UPPER I/B SURFACE GOUGED.  REPAIRED LT MAIN FLAP UPPER I/B SURFACE BY BLENDING IAW B737-800 SRM 57-53-01 FIG 103 & AAR EA NO 14398.
